# SDR AALA20160329006

- Difficulty date: March 28, 2016
- Submitted: March 29, 2016
- Operation: Air carrier
- Aircraft: N475AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49650
- Aircraft time: 78,718 hours, 41,948 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: P2010031701
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GNDED.  EMER PATH LIGHT ASSEMBLY IN AFT SIDE PANEL IS MISSING.  INSTALLED LIGHT ASSEMBLY IAW AMM 33-50-00.  SYS CHECKED NORMAL.
